| Model Number |
VTICM5_13.2 (-13.5/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to remove the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens was later removed.Reportedly, "during lens removal, there was iris prolapse and bleeding, which were repaired.This was due to ifis." cause of the event is unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3: product evaluation: lens was returned in liquid within a microcentrifuge vial.Visual inspection found a haptic broken lens.Dimensional inspection found the lens to be manufactured within specifications.Claim# (b)(4).
Additional Manufacturer Narrative
Correction: d4: g1.Claim # (b)(4).